{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,11,7]],"date-time":"2025-11-07T08:58:22Z","timestamp":1762505902313},"reference-count":4,"publisher":"Scientific Scholar","issue":"1","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["J Cutan Aesthet Surg"],"published-print":{"date-parts":[[2012]]},"DOI":"10.4103\/0974-2077.94336","type":"journal-article","created":{"date-parts":[[2012,3,26]],"date-time":"2012-03-26T16:00:50Z","timestamp":1332777650000},"page":"61","source":"Crossref","is-referenced-by-count":1,"title":["Streaky hypopigmentation following lignocaine injection: An unusual side effect"],"prefix":"10.25259","volume":"5","author":[{"given":"Sunil","family":"Dogra","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Savita","family":"Yadav","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Suruchi","family":"Gupta","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ramesh","family":"Kumar","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"10894","reference":[{"key":"key-10.4103\/0974-2077.94336-1","first-page":"537","volume-title":"Perilesional linear atrophy and hypopigmentation after intralesional corticosteroid therapy: Report of two cases and review of the literature","author":"Friedmon","year":"1988","journal-title":"J Am Acad Dermatol"},{"key":"key-10.4103\/0974-2077.94336-2","first-page":"61","volume-title":"Linear lymphatic hypopigmentation after intralesional corticosteroid injection: Report of two cases","author":"George","year":"1999","journal-title":"Cutis"},{"key":"key-10.4103\/0974-2077.94336-3","first-page":"605","volume-title":"Linear hypopigmentation after digital intraarticular injection of corticosteroid","author":"Goldman","year":"1981","journal-title":"Arch Dermatol"},{"key":"key-10.4103\/0974-2077.94336-4","first-page":"259","volume-title":"Perilesional linear atrophic streaks associated with intralesional corticosteroid injections in a psoriatic plaque","author":"Gupta","year":"1987","journal-title":"Pediatr Dermatol"}],"container-title":["Journal of Cutaneous and Aesthetic Surgery"],"original-title":[],"language":"en","deposited":{"date-parts":[[2024,8,31]],"date-time":"2024-08-31T07:10:32Z","timestamp":1725088232000},"score":1,"resource":{"primary":{"URL":"https:\/\/jcasonline.com\/streaky-hypopigmentation-following-lignocaine-injection-an-unusual-side-effect\/"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2012]]},"references-count":4,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2012]]}},"alternative-id":["94336"],"URL":"https:\/\/doi.org\/10.4103\/0974-2077.94336","relation":{},"ISSN":["0974-2077"],"issn-type":[{"type":"print","value":"0974-2077"}],"subject":[],"published":{"date-parts":[[2012]]}}}